# SDR CA130422013

- Difficulty date: April 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6*
- Engine: Pwa PT6A34
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Condition: Failed
- Location: Te Flap Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE CHECK FLIGHT TURNING FINALS FOR LANDING,  SET 10 FLAPS THEN PILOT FLYING CALLED FOR 20 FLAPS. WHEN 20 WAS SELECTED AND RUNNING HEARD A BANG/SNAP SOUND FROM THE OVERHEAD CABIN ROOF.  CONTINUED THE APPROACH AND LANDING WITHOUT FURTHER INCIDENT. AFTER LANDING DURING AFTER LANDING CHECKLIST, SELECTED FLAP SELECTOR TO THE UP POSITION BUT FLAPS DID NOT RETRACT TO UP ACCORDING TO THE INDICATOR.  CYCLED THE FLAP SELECTOR DOWN AND UP BUT THE FLAPS STILL REFUSED TO RETRACT.  UPON SHUT DOWN AND EXITING THE AIRCRAFT, VISUALLY CHECKED THE FLAPS, AND COULD NOT FIND ANY HYDRAULIC LEAKS OR BROKEN HINGES ETC AND ALL LOOKED NORMAL FROM AN EXTERNAL POINT OF VIEW.  UPON INSPECTION BY MAINTENANCE, THE SCREW JACK SHAFT WAS FOUND TO BE BROKEN.  A SERVICABLE SCREW JACK ASSEMBLY WAS INSTALLED IN THE ACFT.
